MAUDE Adverse Event Report: STERIS CANADA ULC RELIANCE VISION MULTI-CHAMBER WASHER/DISINFECTOR

STERIS CANADA ULC RELIANCE VISION MULTI-CHAMBER WASHER/DISINFECTOR
Model Number MULTI-CHAMBER
Medical Device Problem Codes Application Program Problem (2880); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/11/2023
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported via vigilance report that their reliance vision multi-chamber washer/disinfector is experiencing a "computer software problem".No report of injury.
 
Additional Manufacturer Narrative
Investigation of this event is currently in process.A follow-up report will be submitted when additional information becomes available.
 
Additional Manufacturer Narrative
The steris service specialist inspected the reliance vision multi-chamber washer/disinfector and found that the cycle count required resetting.No issues were noted with the function or operation of the unit.The steris service specialist reset the cycle count, tested the function and operation of the reliance vision multi-chamber washer/disinfector and confirmed the unit to be operating properly.The reliance vision multi-chamber washer/disinfector was returned to service and no additional issues have been reported.A complaint review was conducted a confirmed the reported event to be isolated.

Brand Name
RELIANCE VISION MULTI-CHAMBER WASHER/DISINFECTOR
Common Device Name
WASHER/DISINFECTOR
Manufacturer (Section D)
STERIS CANADA ULC
490 boulevard armand-paris
quebec, G1C 8 A3
CA  G1C 8A3
Manufacturer (Section G)
STERIS CANADA ULC
490 boulevard armand-paris
quebec, G1C 8 A3
CA   G1C 8A3
Manufacturer Contact
daniel davy
5960 heisley rd
mentor, OH 44060
4403927453
MDR Report Key17037701
Report Number9680353-2023-00015
Device Sequence Number6412937
Product Code MEC
UDI-Device Identifier00724995193171
UDI-Public00724995193171
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMULTI-CHAMBER
Device Catalogue NumberFH83062
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/03/2023
Supplement Date Received by Manufacturer05/03/2023
Initial Report FDA Received Date06/01/2023
Supplement Report FDA Received Date09/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown